# SDR SWAA040531

- Difficulty date: February 20, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 56,052 hours, 53,536 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND WING CENTER SECTION BEADED WEB CRACKED AT RBL 38.  REPAIRED WEB PER SRM.
